RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 3, Pages 455–477 (Mi mz6293)  

This article is cited in 1 scientific paper (total in 1 paper)

Problems of pursuit and evasion in differential games

N. Yu. Satimov


Full text: PDF file (2168 kB)

English version:
Mathematical Notes, 1981, 29:3, 234–244

Bibliographic databases:

UDC: 517.9

Citation: N. Yu. Satimov, “Problems of pursuit and evasion in differential games”, Mat. Zametki, 29:3 (1981), 455–477; Math. Notes, 29:3 (1981), 234–244

Citation in format AMSBIB
\Bibitem{Sat81}
\by N.~Yu.~Satimov
\paper Problems of pursuit and evasion in differential games
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 3
\pages 455--477
\mathnet{http://mi.mathnet.ru/mz6293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=613927}
\zmath{https://zbmath.org/?q=an:0486.90098|0462.90099}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 3
\pages 234--244
\crossref{https://doi.org/10.1007/BF01158534}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MP10100012}


Linking options:
  • http://mi.mathnet.ru/eng/mz6293
  • http://mi.mathnet.ru/eng/mz/v29/i3/p455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Yu. Satimov, B. B. Rikhsiev, A. A. Khamdamov, “On a pursuit problem for $n$-person linear differential and discrete games with integral constraints”, Math. USSR-Sb., 46:4 (1983), 459–471  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:333
    Full text:215
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021